MathSciNet Relay Station
MathSciNet bibliographic data
MR1302334 57M50 (20F34)
Gersten, S. M. Divergence in $3$-manifold groups. Geom. Funct. Anal. 4 (1994), no. 6, 633–647.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement